# SDR 2024FA0000938

- Difficulty date: December 4, 2024
- Submitted: December 4, 2024
- Operation: General aviation
- Aircraft: N59PX
- Make and model: Cirrus SR22
- Aircraft serial: 2576
- Aircraft time: 2,214 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Loose
- Location: Rt Elevator
- Part time: 2,214 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND THE RIGHT ELEVATOR, OUTBOARD HINGE BRACKET, 3 OF 5 POP RIVETS FASTENING THE HINGE BRACKET TO THE MAIN SPAR AND RIB OF THE ELEVATOR HAVE SEVERELY LOOSENED UP, CAUSING THE HINGE BRACKET TO FLOAT AROUND, UNSECURED.  I BELIEVE, IF THIS PROBLEM WAS NOT DISCOVERED, THE OUTBOARD ELEVATOR HINGE WOULD HAVE EVENTUALLY HAD IN-FLIGHT SEPARATION.   THE CIRRUS ILLUSTRATED PARTS CATALOG DOES NOT BREAK DOWN THE HINGES THAT ARE ATTACHED TO THE ELEVATORS. I AM UNABLE TO PROVIDE PART NUMBERS FOR THE FAILED ELEVATOR HINGE. PLEASE CALL ME OR EMAIL ME TO GET MY VIDEO SO YOU CAN SEE THE SEVERITY OF THE PROBLEM. IF THIS IS HAPPENING TO OTHER CIRRUS AIRCRAFT, THERE NEEDS TO BE AN AD ISSUED.  BOBBY LOOMIS, PROPELLING AVIATION, TAZEWELL TN, 831-578-5978.   BOBBY.LOOMIS@PROPELLINGAVIATION.COM
